A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Hoffman, Kathleen A. and Manning, Robert S. and Paffenroth, Randy C. (2002) Calculation of the Stability Index in Parameter-Dependent Calculus of Variations Problems: Buckling of a Twisted Elastic Strut. SIAM Journal on Applied Dynamical Systems, 1 (1). pp. 115-145. ISSN 1536-0040. doi:10.1137/S1111111101396622.

This list was generated on Fri Dec 9 17:02:47 2022 UTC.